T Nation

Libido Took Huge Drop 3 Months After Pct


#1

Basically i ran tren and test prop for 16 weeks,came off, did pct and then 10 weeks later i ran a 10 week course of test 400 and also did pct, currently running a second pct at the minute to try to get it back. ive been clean 3 and a half months but find it hard to maintain a hardon. any advice or am i just gona hada wait it out?

My pct was 2000iu of hcg every four days, taking a total of 6000iu and i ran clomid 150mg for 10 days ans then 50mg for 20 days. any advice much appreciated


#2

Did you run the hcg with the clomid?

Any AI on cycle?

Should get bloodwork.

T
LH
FSH
E2
Prolactin


#3

Agreed on bloodwork.

I personally think you went overkill on the HCG..


#4

Man my buddy did the same shit and knocks back dick pills like aspirin.

Tren is a bitch and it is likely your libido loss is prolactin and progestin induced.
It is too hard to tell. Running cycles like that is honestly just stupid. You pour exo hormones into your body, then never let them recover completely and hit it again. Thats a fast track way to end up needing TRT and HRT.